# SDR ASAA2023083144877

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 2,382 hours, 658 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG HAS SMT MESSAGE, ENG 1 EEC C2 WHILE PERFORMING TC 05-020-01. GROUNDED - YES. PERFORMED IFIM TASK G73-10-00-810-803 NO CORRELATED MAINTENANCE MESSAGES FOR ENG 1 EEC C2 SMT MESSAGE. ERASED SMT MESSAGE AND PREFORMED ENG 1 IDLE SYSTEM TEST, TEST PASSED. SMT MESSAGE DID NOT SHOW ON SMT DISPLAY.
